# SDR ASOA201201625

- Difficulty date: May 11, 2012
- Submitted: May 15, 2012
- Operation: Air carrier
- Aircraft: N823AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7196
- Aircraft time: 32,510 hours, 30,018 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Condition: Burned Out
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FWD LEFT OVERWING EMERGENCY LIGHT INOPERATIVE.  RELAMPED  EMERGENCY LIGHT IAW AMM 33-51-21. OPS CHECKED GOOD.
